You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.


Reviewed Work: Les Anaglyphes Geometriques. by H. Vuibert
Review by: W. W. Beman
The American Mathematical Monthly
Vol. 20, No. 7 (Sep., 1913), p. 229
DOI: 10.2307/2974121
Stable URL:
Page Count: 1
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails